# SDR ASAA2020032432523

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 52,656 hours, 15,337 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Condition: Hot
- Location: Tat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC DATA WOULD NOT LOAD. GROUNDED - YES. FOUND PROBE HEAT ON. TAT PROBE TOO HOT. TURNED OFF PROBE HEAT AND AFTER COOL DOWN DATA LOADED PROPERLY.
